# SDR FDEA201711253308

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 77,606 hours, 18,550 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ADVANCING THE THROTTLES FOR TAKEOFF,  RECEIVED A LEVEL ONE EMERGENY POWER ON, WITH SWITCH IN ARMED POSITION. REJECTED TAKE OFF.   EXITED RUNWAY TURNED OFF THEN BACK TO ARM AND  WARNINGS EXTINGUISHED. IAW AMM 24-24-00-5, PERFORMED A SAT EMERGENCY POWER ADJUSTMENT AND TEST.   PERFORMED  SAT EPCU IAW MM 24-08-1-5. NO DEFECTS NOTED AT  THIS TIME.  OK FOR SERVICE.
